- -

On the noncommutative Eikonal

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the noncommutative Eikonal

Show simple item record

Files in this item

dc.contributor.author Isidro San Juan, José María es_ES
dc.contributor.author Fernández de Córdoba Castellá, Pedro José es_ES
dc.contributor.author Rivera Rebolledo, Jose Manuel es_ES
dc.contributor.author González-Santander Martínez, Juan Luis es_ES
dc.date.accessioned 2014-07-09T07:59:33Z
dc.date.issued 2012-08
dc.identifier.issn 0219-8878
dc.identifier.uri http://hdl.handle.net/10251/38687
dc.description.abstract We study the Eikonal approximation to quantum mechanics on the Moyal plane. Instead of using a star product, the analysis is carried out in terms of operator-valued wavefunctions depending on noncommuting, operator-valued coordinates. © 2011 World Scientific Publishing Company. es_ES
dc.description.sponsorship J. M. I. thanks Max-Planck-Institut fur Gravitationsphysik, Albert-Einstein-Institut (Golm, Germany), for hospitality. This work has been supported by Universidad Politecnica de Valencia under grant PAID-06-09, and by Generalitat Valenciana (Spain). en_EN
dc.language Inglés es_ES
dc.publisher World Scientific Publishing es_ES
dc.relation Universidad Politecnica de Valencia [PAID-06-09] es_ES
dc.relation Generalitat Valenciana (Spain) es_ES
dc.relation.ispartof International Journal of Geometric Methods in Modern Physics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Eikonal approximation es_ES
dc.subject Moyal space es_ES
dc.subject Quantum mechanics es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On the noncommutative Eikonal es_ES
dc.type Artículo es_ES
dc.embargo.lift 10000-01-01
dc.embargo.terms forever es_ES
dc.identifier.doi 10.1142/S0219887811005294
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Isidro San Juan, JM.; Fernández De Córdoba Castellá, PJ.; Rivera Rebolledo, JM.; González-Santander Martínez, JL. (2012). On the noncommutative Eikonal. International Journal of Geometric Methods in Modern Physics. 8(3):621-638. doi:10.1142/S0219887811005294 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1142/S0219887811005294 es_ES
dc.description.upvformatpinicio 621 es_ES
dc.description.upvformatpfin 638 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 8 es_ES
dc.description.issue 3 es_ES
dc.relation.senia 206165


This item appears in the following Collection(s)

Show simple item record